On versions of ♣ on cardinals larger than ℵ1

Dzamonja, Mirna and Shelah, Saharon (2000) On versions of ♣ on cardinals larger than ℵ1. Mathematica Japonica, 42 (2). pp. 53-61.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 04 Jul 2014 12:55
Last Modified: 06 Aug 2020 23:36
URI: https://ueaeprints.uea.ac.uk/id/eprint/49009
DOI:

Actions (login required)

View Item View Item